# SDR ASMF202104005

- Difficulty date: February 14, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 17,760 hours, 1,987 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20648000
- Part serial: 2194C20648
- Condition: Overtemp
- Location: Nr 5
- Part time: 18,453 hours, 2,071 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED HIGH TEMPERATURE IN MAIN BRAKE ASSEMBLY NUMBER 5 WITHOUT FLAT TIRE WITH DISCHARGE THE FIRE EXTINGUISHER IN THE MAIN BRAKE NUMBER 5. MAINTENANCE PERSONNEL PERFORMED HIGH ENERGY STOP / HEAT DAMAGE CONDITION INSPECTION WAS PERFORMED IAW AMM DMC-B787-A-05-51-14-01A-280A-A, DETECTING THE BRAKE NUMBER 5 DAMAGED; SO THE MLG WHEEL AND TIRE ASSEMBLY NUMBER 5 AND MLG BRAKE NUMBER 5 WAS REPLACED IAW AMM DMC-B787-A-32-45-01/07-00A-520A-A/720A-A, TESTED CORRECT.
